dosSantos, J.P.C. (2010) Existence results for a partial neutral integro-differential equation with state-dependent delay. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (29). pp. 1-12. ISSN 1417-3875
|
Text
p489.pdf Download (192kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p489.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:31 |
Last Modified: | 21 Mar 2015 10:31 |
URI: | http://real.mtak.hu/id/eprint/23119 |
Actions (login required)
![]() |
Edit Item |